Alert archive / Illinois / Frost Advisories in 2011
Frost Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at May 3, 2011, 2:55 AM CDT for 16 counties in Illinois. It took effect at May 4, 2011, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 2:55 AM CDT (07:55 UTC)
- In effect from
- May 4, 2011, 3:00 AM CDT
- Expired
- May 4, 2011, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS73 KILX 030755 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 255 AM CDT TUE MAY 3 2011 ...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT ... .HIGH PRESSURE IS EXPECTED TO SHIFT EAST AND BE POSITIONED NEAR THE MISSISSIPPI RIVER BY WEDNESDAY MORNING. THIS SHOULD ALLOW ANY RESIDUAL CLOUD COVER FROM THE OVERNIGHT HOURS TO MOVE OUT BEFORE DAWN. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS LATE TONIGHT AND EARLY WEDNESDAY MORNING SHOULD ALLOW OVERNIGHT LOWS TO DROP INTO THE MIDDLE 30S ALLOWING FROST TO FORM. ILZ027>031-036>038-040>042-047>051-031800- /O.NEW.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 255 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING * TEMPERATURE...EXPECTED TO DROP TO AROUND 34 DEGREES WHICH WILL ALLOW FROST TO FORM. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
5 follow-up statements
485 WWUS73 KILX 031337 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 837 AM CDT TUE MAY 3 2011 ...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT... .HIGH PRESSURE IS EXPECTED TO SHIFT EAST AND BE POSITIONED NEAR THE MISSISSIPPI RIVER BY WEDNESDAY MORNING. THIS SHOULD ALLOW ANY RESIDUAL CLOUD COVER FROM THE OVERNIGHT HOURS TO MOVE OUT BEFORE DAWN. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS LATE TONIGHT AND EARLY WEDNESDAY MORNING SHOULD ALLOW OVERNIGHT LOWS TO DROP INTO THE MIDDLE 30S ALLOWING FROST TO FORM. ILZ027>031-036>038-040>042-047>051-032100- /O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 837 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING * TEMPERATURE...EXPECTED TO DROP TO NEAR 34 DEGREES ALONG AND WEST OF I-55 WHICH WILL ALLOW FROST TO FORM. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
142 WWUS73 KILX 032017 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT TUE MAY 3 2011 ...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT... .HIGH PRESSURE OVER THE PLAINS WILL MOVE EAST AND BE LOCATED OVER ILLINOIS BY SUNRISE WEDNESDAY MORNING. THIS WILL PROVIDE LIGHT WINDS AND CLEARING SKIES...ALONG WITH UNUSUALLY COOL TEMPERATURES FOR THIS TIME OF YEAR. CONDITIONS WILL BE FAVORABLE FOR LOW TEMPERATURES TO DIP INTO THE MID 30S OVER THE WESTERN HALF OF CENTRAL ILLINOIS AFTER MIDNIGHT TONIGHT...WHICH WILL CAUSE FROST TO FORM. ILZ027>031-036>038-040>042-047>051-040300- /O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 317 PM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING * TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36 DEGREES AFTER MIDNIGHT. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CHURCHILL
496 WWUS73 KILX 040252 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 952 PM CDT TUE MAY 3 2011 ...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT... .HIGH PRESSURE OVER THE PLAINS WILL MOVE EAST AND BE LOCATED OVER ILLINOIS BY SUNRISE WEDNESDAY MORNING. THIS WILL PROVIDE LIGHT WINDS AND CLEARING SKIES...ALONG WITH UNUSUALLY COOL TEMPERATURES FOR THIS TIME OF YEAR. CONDITIONS WILL BE FAVORABLE FOR LOW TEMPERATURES TO DIP INTO THE MID 30S OVER THE WESTERN HALF OF CENTRAL ILLINOIS AFTER MIDNIGHT TONIGHT...WHICH WILL CAUSE FROST TO FORM. ILZ027>031-036>038-040>042-047>051-041100- /O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 952 PM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING * TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36 DEGREES AFTER MIDNIGHT. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HJS
796 WWUS73 KILX 040806 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 306 AM CDT WED MAY 4 2011 ...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS EARLY THIS MORNING... .HIGH PRESSURE WILL CONTINUE TO PUSH EAST INTO ILLINOIS EARLY THIS MORNING. THIS WILL PROVIDE LIGHT WINDS AND CLEAR SKIES...ALONG WITH UNUSUALLY COOL TEMPERATURES FOR THIS TIME OF YEAR. CONDITIONS WILL BE FAVORABLE FOR LOW TEMPERATURES TO DIP INTO THE LOWER TO MID 30S OVER THE WESTERN HALF OF CENTRAL ILLINOIS. ILZ027>031-036>038-040>042-047>051-041300- /O.CON.KILX.FR.Y.0001.000000T0000Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 306 AM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...THROUGH 8 AM. * TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36 DEGREES EARLY THIS MORNING. A FEW LOCATIONS WEST OF THE ILLINOIS RIVER WILL SEE TEMPERATURES FALL BELOW FREEZING. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
089 WWUS73 KILX 041251 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 751 AM CDT WED MAY 4 2011 ILZ027>031-036>038-040>042-047>051-041400- /O.EXP.KILX.FR.Y.0001.000000T0000Z-110504T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 751 AM CDT WED MAY 4 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE THREAT FOR FROST HAS ENDED THIS MORNING AS TEMPERATURES CONTINUE TO RISE THROUGH THE UPPER 30S TO LOWER 40S. $$ SMITH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at May 3, 2:52 AM CDT, 3 minutes earlier.
Area forecast discussion, May 3, 2:52 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 252 AM CDT TUE MAY 3 2011 .DISCUSSION... ISSUED 250 AM CDT TUE MAY 3 2011 LAST OF THE HEAVY RAIN HAS FINALLY PUSHED EAST OF THE AREA... ALTHOUGH SOME LIGHT RAIN WILL LINGER SOUTH OF I-70 FOR A COUPLE MORE HOURS. LAWRENCEVILLE HAS SEEN 2.6 INCHES OF RAIN IN THE LAST TWO DAYS. CURRENT FLOODING THREAT IS PRIMARILY ALONG THE WABASH RIVER DUE TO LEVEE OVERTOPPING FROM RIVER FLOODING. THUS...HAVE CANCELLED THE EARLIER FLOOD WATCH WHICH WAS ISSUED DUE TO THE HEAVY RAIN THREAT. REMAINDER OF CWA IS LARGELY CLOUDY...ALTHOUGH CLEARING LINE WAS EDGING INTO AREAS WEST OF THE ILLINOIS RIVER. PRIMARY FORECAST CONCERNS INVOLVE FROST POTENTIAL OVERNIGHT...AS WELL AS TIMING OF NEXT SHORTWAVE IN THE THURSDAY AND THURSDAY NIGHT TIME FRAME. SHORT TERM...TODAY THROUGH THURSDAY NIGHT... DEEP UPPER TROUGH TO CONTINUE SLOWLY PUSHING ACROSS THE STATE. COLD AIR ALOFT WILL SETTLE INTO THE AREA...WITH STEEP LAPSE RATES CAPABLE OF TRIGGERING A FEW SHOWERS THIS AFTERNOON. MAIN CONCERN IS TONIGHT...AS SURFACE HIGH PRESSURE BUILDS INTO THE MISSISSIPPI VALLEY. WILL BE ISSUING A FROST ADVISORY FOR AREAS ALONG AND WEST OF I-55 FOR LATE TONIGHT...AS TEMPERATURES FALL INTO THE MID 30S AND WINDS LIGHTEN UNDER THE RIDGE. FROST THREAT IN THE EASTERN CWA IS LESS CLEAR...AS CLOUD COVER WILL LIKELY LINGER LONGER UNDERNEATH THE TROUGH. WILL ONLY MENTION PATCHY FROST ACROSS THE EAST FOR NOW...AND LET THE DAY SHIFT EXPAND THE ADVISORY IF NECESSARY. UPPER TROUGH WILL EXIT THE AREA ON WEDNESDAY...WITH NARROW RIDGING HELPING TO BOOST TEMPERATURES BACK INTO THE 60S. NEXT TROUGH WILL APPROACH THE AREA ON THURSDAY. 00Z MODELS FAIRLY SIMILAR WITH THIS FEATURE...SPREADING SHOWERS AND A FEW THUNDERSTORMS FROM WEST TO EAST BEGINNING THURSDAY AFTERNOON...AND TIMING ITS PASSAGE ACROSS THE STATE TOWARD LATE EVENING. LONG TERM...FRIDAY THROUGH MONDAY... THE NEXT IN A SERIES OF SHORTWAVES...ALBEIT WEAKER...IS EXPECTED TO TRACK ACROSS THE NORTHERN CONUS FRIDAY...AND CROSS ILLINOIS ON SATURDAY. HAVE MADE NO CHANGES TO EXISTING RAIN CHANCES FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT...ALTHOUGH LATEST ECMWF WOULD SUGGEST MUCH OF THE RAIN SHOULD BE OUT OF THE AREA BY LATE SATURDAY AFTERNOON. LONGER RANGE MODELS INDICATING UPPER RIDGING TO BUILD ACROSS THE CENTRAL UNITED STATES EARLY NEXT WEEK...WITH A SIGNIFICANT WARMING TREND SETTING UP OVER OUR AREA. GEELHART && .AVIATION... ISSUED 1151 PM CDT MON MAY 2 2011 VFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. HIGH CIRRUS CLOUDS WILL PREVAIL AT PIA AND BMI...MID CLOUDS AROUND 12KFT AT SPI AND THEN 9KFT AT DEC AND CMI. THIS LEVEL OF CLOUD COVER WILL CONTINUE INTO TOMORROW BUT THEN CLOUDS SHOULD BE PUSHING EAST DURING THE DAY. HOWEVER...SOME SCATTERED CU WILL DEVELOP AT AROUND 4KFT AT ALL SITES TOMORROW AFTERNOON AND LOOKS TO CONTINUE INTO THE EVENING HOURS. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT AND INTO THE MORNING. BY AFTERNOON...WINDS WILL BECOME NORTHWEST AND INCREASE TO AROUND 12KTS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM CDT WEDNESDAY FOR ILZ027>031- 036>038-040>042-047>051. &&
Hazardous weather outlook, May 2, 3:55 PM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 355 PM CDT MON MAY 2 2011 ILZ027>031-036>038-040>043-047>053-031100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 355 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S...PATCHY FROST WILL BE POSSIBLE WEST OF THE ILLINOIS RIVER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE COLD WEATHER IS IN STORE FOR TUESDAY NIGHT...AS TEMPERATURES DIP BACK INTO THE MIDDLE TO UPPER 30S. PATCHY FROST WILL DEVELOP ACROSS THE AREA...PARTICULARLY ALONG AND WEST OF I-55. A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-031100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 355 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071-072-031100- CLAY-CRAWFORD-EFFINGHAM-JASPER-RICHLAND- 355 PM CDT MON MAY 2 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT RAIN WILL CONTINUE ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS TONIGHT...AS A WAVE OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE LIKELY...ESPECIALLY ALONG AND SOUTHEAST OF A ROBINSON TO FLORA LINE. MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ073-031100- LAWRENCE- 355 PM CDT MON MAY 2 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT FLASH FLOODING HAS BECOME A CONTINUED THREAT...ESPECIALLY IN THE SOUTHEASTERN PORTION OF LAWRENCE COUNTY AS CROSS LEVEE IS CURRENTLY OVERTOPPING WITH WATER. THE LEVEE HAS NOT YET BREACHED AND MANY AREA ROADS ARE CLOSED. DO NOT DRIVE ACROSS WATER COVERED ROADS. FLOOD WARNINGS AND ADVISORIES CONTINUE FOR MANY LOCATIONS OF SOUTHEASTERN ILLINOIS DUE TO RIVERS EXCEEDING FLOOD STAGE AND RESIDUAL STANDING WATER ON ROADS. THE RIVER FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. RAIN WILL CONTINUE ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS TONIGHT...AS A WAVE OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE LIKELY...ESPECIALLY ALONG AND SOUTHEAST OF A ROBINSON TO FLORA LINE. MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 11:59 AM CDT | Flash Flood Warning | ILX | Lawrence | 4 days |
| May 3, 1:55 PM CDT | Areal Flood Warning | ILX | Crawford | 24 hr |
Nearby
Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.